X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
53c07 (173) 173
mathematics (162) 162
mathematics, general (55) 55
geometry (51) 51
mathematics - differential geometry (43) 43
58e15 (37) 37
mathematics, applied (37) 37
physics, mathematical (36) 36
differential geometry (33) 33
symplectic geometry (31) 31
manifolds (27) 27
analysis (26) 26
81t13 (24) 24
theoretical, mathematical and computational physics (24) 24
connections (23) 23
58d27 (21) 21
bundles (21) 21
algebraic geometry (19) 19
mathematical analysis (19) 19
53c25 (17) 17
algebra (17) 17
group theory and generalizations (17) 17
curvature (16) 16
53c55 (15) 15
applications of mathematics (13) 13
equations (13) 13
high energy physics (13) 13
mathematics - algebraic geometry (13) 13
physics (13) 13
32l07 (12) 12
stability (12) 12
studies (12) 12
yang-mills connections (12) 12
existence (11) 11
statistics for business/economics/mathematical finance/insurance (11) 11
53c15 (10) 10
bundling (10) 10
high energy physics - theory (10) 10
mathematical physics (10) 10
number theory (10) 10
surfaces (10) 10
cotangent bundle (9) 9
global analysis and analysis on manifolds (9) 9
topological groups, lie groups (9) 9
convex and discrete geometry (8) 8
dimensional reduction (8) 8
manifold (8) 8
metrics (8) 8
theory (8) 8
topological manifolds (8) 8
universities and colleges (8) 8
vector-bundles (8) 8
32g13 (7) 7
32l05 (7) 7
53b05 (7) 7
abstract harmonic analysis (7) 7
dynamical systems and ergodic theory (7) 7
fourier analysis (7) 7
higgs bundle (7) 7
moduli space (7) 7
riemannian manifold (7) 7
scalar curvature (7) 7
self-duality equations (7) 7
spaces (7) 7
53c05 (6) 6
53c20 (6) 6
55r10 (6) 6
calculus of variations and optimal control; optimization (6) 6
higgs bundles (6) 6
lattice (6) 6
primary 53c07 (6) 6
probability theory and stochastic processes (6) 6
riemann surface (6) 6
secondary 53c07 (6) 6
space (6) 6
statistical physics, dynamical systems and complexity (6) 6
tangent bundle (6) 6
14d20 (5) 5
53c44 (5) 5
53c50 (5) 5
57r57 (5) 5
58e20 (5) 5
fields (5) 5
harmonic maps (5) 5
joints (5) 5
kahler manifold (5) 5
moduli spaces (5) 5
operators (5) 5
regularity (5) 5
riemann surfaces (5) 5
stable vector-bundles (5) 5
theorems (5) 5
topology (5) 5
14h60 (4) 4
4-manifolds (4) 4
53a15 (4) 4
53a30 (4) 4
53a45 (4) 4
53c29 (4) 4
53c43 (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Annalen, ISSN 0025-5831, 4/2018, Volume 370, Issue 3, pp. 1681 - 1716
We compute the monodromy of the Hitchin fibration for the moduli space of L-twisted $$SL(n,\mathbb {C})$$ SL(n,C) and $$GL(n,\mathbb {C})$$ GL(n,C) -Higgs... 
Mathematics, general | Mathematics | 53M12 | 14H60 | 14H70 | 53C07 | LIE-ALGEBRAS | TOPOLOGY | MATHEMATICS | BUNDLES | SYMMETRIC VANISHING LATTICES | MODULI SPACE | SYSTEMS | CURVES | SHEAVES
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 06/2018, Volume 356, Issue 6, pp. 666 - 673
For semisimple Lie groups, moduli spaces of Higgs bundles on a Riemann surface correspond to representation varieties for the surface fundamental group. In... 
MATHEMATICS | SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2018, Volume 370, Issue 4, pp. 2907 - 2953
We consider the moduli space of polystable L-twisted G-Higgs bundles over a compact Riemann surface X, where G is a real reductive Lie group and L is a... 
MATHEMATICS | SURFACE GROUP-REPRESENTATIONS
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 02/2017, Volume 49, Issue 1, pp. 117 - 132
Motivated by gauge theory under special holonomy, we present techniques to produce holomorphic bundles over certain non‐compact 3‐folds, called building... 
53C07 (secondary) | 14D21 | 14F05 (primary) | MATHEMATICS | G-MANIFOLDS | FANO 3-FOLDS | G-INSTANTONS | P4 | MANIFOLDS | TWISTED CONNECTED-SUMS | Mathematics
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 11/2016, Volume 106, Issue 11, pp. 1479 - 1497
G 2-Monopoles are solutions to gauge theoretical equations on G 2-manifolds. If the G 2-manifolds under consideration are compact, then any irreducible G... 
Geometry | Primary 57R57 | monopole | G 2 -manifold | Theoretical, Mathematical and Computational Physics | Complex Systems | 53C38 | Group Theory and Generalizations | Physics | 53C29 | 53C07
Journal Article
manuscripta mathematica, ISSN 0025-2611, 11/2019, Volume 160, Issue 3, pp. 411 - 481
We define functionals generalising the Seiberg–Witten functional on closed $$spin^c$$ s p i n c manifolds, involving higher order derivatives of the curvature... 
Geometry | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | 53C23 | 53C21 | Mathematics, general | Algebraic Geometry | Mathematics | Number Theory | 53C07
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 7/2018, Volume 39, Issue 4, pp. 683 - 694
Let M be an n-dimensional differentiable manifold with an affine connection without torsion and T 1 1 (M) its (1, 1)-tensor bundle. In this paper, the authors... 
Connections | 53C35 | Tensor bundle | 53C22 | Geodesic | Sasaki metric | Mathematics, general | Semi-symmetry type condition | Mathematics | Applications of Mathematics | 53C07 | MATHEMATICS
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 5/2019, Volume 112, Issue 5, pp. 547 - 558
We obtain a vanishing theorem for Yang–Mills–Higgs pairs on Euclidean and hyperbolic spaces in dimensions greater than 4, as well as a regularity theorem more... 
Yang–Mills–Higgs pair | 35B45 | Vanishing theorem | 35B65 | Mathematics, general | 35B53 | Mathematics | Regularity | 53C07 | MATHEMATICS | Yang-Mills-Higgs pair
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2017, Volume 56, Issue 3, p. 1
In this paper, we study semi-stable Higgs sheaves over compact Kahler manifolds. We prove that there is an admissible approximate Hermitian-Einstein structure... 
58E15 | 53C07 | KAHLER-MANIFOLDS | EXISTENCE | MATHEMATICS | HERMITIAN-EINSTEIN METRICS | NARASIMHAN | MATHEMATICS, APPLIED | YANG-MILLS CONNECTIONS | RIEMANN SURFACE | THEOREM | HEAT KERNEL | DIMENSIONAL REDUCTION | VECTOR-BUNDLES | Equality
Journal Article
Advances in Mathematics, ISSN 0001-8708, 11/2017, Volume 320, pp. 1009 - 1062
For a real or complex semisimple Lie group and two nested parabolic subgroups , we study parabolic geometries of type . Associated to the group , we introduce... 
Bernstein–Gelfand–Gelfand sequence | Invariant differential operator | BGG sequence | Generalized path geometries | Relative BGG resolution | MATHEMATICS | Bernstein-Gelfand-Gelfand sequence | ALGEBRA | PARABOLIC GEOMETRIES | Machinery | Algebra | Magneto-electric machines | Mathematics - Differential Geometry
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 6/2019, Volume 55, Issue 4, pp. 623 - 629
In this paper, we prove a Liouville theorem for holomorphic functions on a class of complete Gauduchon manifolds. This generalizes a result of Yau for complete... 
Geometry | Mathematical Physics | Gauduchon manifold | Liouville theorem | 58E20 | Analysis | 53C55 | Global Analysis and Analysis on Manifolds | Holomorphic function | Mathematics | Differential Geometry | 53C07 | MATHEMATICS | Manifolds | Theorems | Analytic functions
Journal Article
Journal of Geometry, ISSN 0047-2468, 8/2014, Volume 105, Issue 2, pp. 327 - 342
We prove a Theorem on homotheties between two given tangent sphere bundles S r M of a Riemannian manifold M, g of $${{\rm dim}\geq3}$$ dim ≥ 3 , assuming... 
Geometry | Primary: 55R25 | Tangent sphere bundle | Secondary: 53A30 | 53C17 | Mathematics | 57R20 | characteristic classes | 53C07 | isometry
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 6/2018, Volume 18, Issue 2, pp. 549 - 560
In this note, we establish energy identities for vector bundle-valued k-forms satisfying suitable heat-type equations, where the ambient space is equipped with... 
58C99 | 53C44 | Harmonic map heat flow | Mathematics | Energy identities | Yang–Mills heat flow | 58J35 | Geometric heat flows | 35K55 | 53C07 | Evolving manifolds | Analysis | Monotonicity
Journal Article
Communications in Mathematics and Statistics, ISSN 2194-6701, 9/2018, Volume 6, Issue 3, pp. 319 - 358
In this paper, we study the curvature estimate of the Hermitian–Yang–Mills flow on holomorphic vector bundles. In one simple case, we show that the curvature... 
58E15 | Mathematics, general | Mathematics | Statistics, general | Hermitian–Yang–Mills flow | Holomorphic structure | Harder–Narasimhan–Seshadri filtration | 53C07
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2013, Volume 273, Issue 3, pp. 653 - 710
If we consider the moduli space of flat connections of a non trivial principal SO(3)-bundle over a surface, then we can define a map from the set of perturbed... 
Adiabatic process | 35J60 | Moduli space | 53C22 | 53D20 | Geodesic | Mathematics, general | Mathematics | Flat connection | Yang–Mills equation | 53C07 | Yang-Mills equation | MATHEMATICS
Journal Article
Journal of Topology, ISSN 1753-8416, 03/2019, Volume 12, Issue 1, pp. 1 - 55
The Seiberg–Witten equation with multiple spinors generalises the classical Seiberg–Witten equation in dimension 3. In contrast to the classical case, the... 
57R57 (primary) | 14H60 | 57M27 | 35Q56 | 53C07 | CALIBRATED GEOMETRY | MATHEMATICS | GAUGE-THEORY | BUNDLES | INVARIANTS | 3-MANIFOLDS | MODULI | DIRAC | Mathematics - Differential Geometry
Journal Article
Communications in Mathematics and Statistics, ISSN 2194-6701, 6/2019, Volume 7, Issue 2, pp. 191 - 206
In this paper, we establish a generalized Hitchin–Kobayashi correspondence between the $$\tau $$ τ -semi-stability and the existence of approximate $$\tau $$ τ... 
tau $$ τ -semi-stable | Gauduchon manifolds | 53C55 | Mathematics, general | Holomorphic pair | Mathematics | Statistics, general | Approximate $$\tau $$ τ -Hermitian–Einstein structure | 53C07
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 2015, Volume 105, Issue 2, pp. 221 - 243
This paper presents a non-self-dual solution of the Yang-Mills equations on a noncommutative version of the classical , so generalizing the classical meron... 
17B37 | 53C07 | 81R60 | QUANTUM GROUPS | warped product | CONNECTIONS | PHYSICS, MATHEMATICAL | Yang-Mills equations | Hopf algebras | meron solution | GEOMETRY | Algebra
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 2/2015, Volume 174, Issue 1, pp. 25 - 42
We introduce a class of Higgs bundles called cyclic which lie in the Hitchin component of representations of a compact Riemann surface into the split real form... 
Geometry | Higgs bundles | Cyclic | 53C43 | Mathematics | Harmonic maps | Toda | 53C07 | MATHEMATICS | SYSTEMS | SURFACES | Mathematics - Differential Geometry
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.